# SDR C2XA07TY032

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 14,816 hours, 11,407 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: 7455503
- Part serial: 0482
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BNA - FLIGHT NR 2175 - AFTER TAKEOFF, LANDING GEAR DID NOT RETRACT AND CYCLE PROCEDURE PER QRC DID NOT WORK AND A/C DIVERTED INTO TYS.  TYS REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IAW EMB 145 AMM 32-32-02-400-801A AND EVERYTHING. OPS CHECKED GOOD IAW EMB 145 AMM 32-30-00-700-801A.
